# SDR KCSA061214

- Difficulty date: July 17, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 71,313 hours, 18,048 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 340 UPPER DECK FLOORBEAM UPPER CHORD AFT FLANGE HAS 3 ELONGATED HOLES WITH NO ED AND CRACK INDICATIONS BETWEEN RBL 10 AND RBL 20.
